Is Paracetamol Able To Overcome A Sore Throat?
Paracetamol can cause a sore throat or not
Thank you for the question.
Paracetamol (acetaminophen) is a drug that is useful in minimizing symptoms of inflammation, such as fever and also pain, because of its ability to reduce prostaglandin production. This drug belongs to the class of over-the-counter medicines, so it can be consumed as an initial treatment for several diseases, for example viral or bacterial infections, menstrual pain, sore throat, toothache, and so on.
Although rare, in people who are sensitive, consumption of paracetamol can indeed cause throat pain. However, apart from the side effects of the drug, throat pain can also be caused by dry throat, irritation, prickly spines or food bones, viral or bacterial infections, immune disorders, malignancies, malnutrition, gastric acid reflux, psychological disorders, and so on.
If you experience throat pain after taking paracetamol, you should not panic first. Try to multiply drinking warm water, coupled with eating foods that are easily digested, not greasy, not spicy, and also do not contain artificial sweeteners. Do not forget, limit the first excessive shouting, rest more, regularly exercise, and avoid smoking.
If with the above efforts the pain in your throat does not go away, do not hesitate to check yourself directly to the doctor or ENT doctor for further treatment.
I hope this helps.